MathSciNet Relay Station
MathSciNet bibliographic data
MR2083568 (2005f:30073) 30E10 (41A17)
Pekarskiĭ, A. A. Bernstein-type inequalities for the derivatives of rational functions in the spaces $L\sb p$, $0<p<1$, on Lavrentʹev curves. (Russian) Algebra i Analiz 16 (2004), no. 3, 143--170; translation in St. Petersburg Math. J. 16 (2005), no. 3, 541–560
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement